Citation: smash. "Like Walking on a Big Puffy Cloud: An Experience with Fentanyl (exp81548)". Erowid.org. Jan 7, 2016. erowid.org/exp/81548
I consider myself a mild opiate user, typically only taking about 30-50mg of hydrocodone to get a high and perhaps up to 100mg in a day's use. I also frequently use methadone about 10-30mg at a time and up 50mg in a day. Also, I use Oxycontin when available at about 20mg per dose up to 40mg in a day. I dry up for a few days to weeks at a time fairly frequently. It goes without saying that I am also a 24/7 cannabis user.
So, when I had a chance to try some fentanyl I was initially very cautious. I procured a 100mcg trans-dermal patch from a friend and shared the patch and the costs with some more experienced fentanyl users. I was very nervous to try the patch at first with all the overdose and addiction stories I've heard, but my experienced friends assured me that I would be in for the ride of a lifetime.
On my friend's advice I decided to smoke my share of the patch. I can not be sure of the amount I took since it was administered by my friends and I was having trouble seeing the match head sized globs of gel on top of the tin foil we were using. I know I took five hits altogether, but I can only guess at the amounts. I could taste the vapors in each hit and did not hold them in for more than a second or two.
I could feel the drug almost immediately after the first hit. I had had a long weekend, rolling at a rave on Friday and playing a show (drums) and getting quite drunk on Saturday. Anyways, I was feeling like a piece of road kill that day. I had taken some norco earlier to ease my collective x/alcohol hangover and wasn't feeling to awful, but the minute I took my first hit of fentanyl I could feel the pain, shakes and general unpleasantness of being conscious simply evaporate like the tiny globs we were smoking.
After my third hit I began to feel very comfortable. Like, really, really comfortable. I slumped back against a wall and started to feel a pretty incredible high. It was not really a euphoric or energetic high, but a drowsy and blissful sort. The kind that make me feel like I am being absorbed into the couch. Like I could sit there all day and stare at the wall and that would be just honky-frickin-dory. I flopped down on a mattress and just enjoyed reality for awhile, I have no idea how long I was there.
I started getting the nods pretty bad so my friends suggested we go for a walk. 'Don't F***ing waste this man, stay awake,” said one. While walking I felt super light and numb, like walking on a big puffy cloud. My friends who are much heavier users than me were happily gibbering away as we walked, but I felt no motivation to speak or not speak for that matter. I simply didn't have a care in the world.
Anyways, after the walk and some more mattress time (again no idea how long, could have been hours) my friends wanted to do some more. I was actually starting to feel pretty lucid again and the whole thing was so delicious I decided to join them. I took another two hits and hit the mattress hard again for a little while longer. Again, my friends were not content to leave me alone in my coma and pressured me to go out again with them. This time we met up with some friends and went to a store for food and beer. I was still so high and happy. I wasn't as sedated though as at first, just very numb and weightless.
We made it through the store and a few more friends places that evening, all the while feeling like I just didn't have anything to worry about. Not really excited or buzzed exactly, just very, very content the rest of the day.
At 12:30am, which is early for me, I retired home and drank two beers. I passed out on the couch and slept for approximately 10 hours. I awoke this morning itchy and groggy, but still feeling a slight sense of well being. No hang over and no shakes to complain about. I am wondering if I am still high, even though I know that fentanyl is not supposed to last that long. In any event it was nice, damn nice. Kinda pricey and dangerous, but really satisfying. I already want more, which is pretty scary. I think that I will steer clear of this drug again since I believe it has too much addiction potential for me.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.